`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 35,Number 11,     November 2015

Special issue on analysis and control of stochastic partial differential equations

1

Preface    Pages : i - iv

Baojun Bian,  Shanjian Tang and Qi Zhang

 Abstract       Full Text      Related Articles

2

Global existence for the stochastic Degasperis-Procesi equation    Pages : 5171 - 5184

Yong Chen and Hongjun Gao

 Abstract       References       Full Text      Related Articles

3

The obstacle problem for quasilinear stochastic PDEs with non-homogeneous operator    Pages : 5185 - 5202

Laurent Denis,  Anis Matoussi and Jing Zhang

 Abstract       References       Full Text      Related Articles

4

Invariant foliations for stochastic partial differential equations with dynamic boundary conditions    Pages : 5203 - 5219

Zhongkai Guo

 Abstract       References       Full Text      Related Articles

5

Large deviation principle for stochastic heat equation with memory    Pages : 5221 - 5237

Yueling Li,  Yingchao Xie and Xicheng Zhang

 Abstract       References       Full Text      Related Articles

6

Exponential convergence of non-linear monotone SPDEs    Pages : 5239 - 5253

Feng-Yu Wang

 Abstract       References       Full Text      Related Articles

7

Stochastic Korteweg-de Vries equation driven by fractional Brownian motion    Pages : 5255 - 5272

Guolian Wang and Boling Guo

 Abstract       References       Full Text      Related Articles

8

On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions: The critical case    Pages : 5273 - 5283

Freddy Delbaen,  Ying Hu and Adrien Richou

 Abstract       References       Full Text      Related Articles

9

Backward doubly stochastic differential equations with polynomial growth coefficients    Pages : 5285 - 5315

Qi Zhang and Huaizhong Zhao

 Abstract       References       Full Text      Related Articles

10

Degenerate backward SPDEs in bounded domains and applications to barrier options    Pages : 5317 - 5334

Nikolai Dokuchaev

 Abstract       References       Full Text      Related Articles

11

On forward and backward SPDEs with non-local boundary conditions    Pages : 5335 - 5351

Nikolai Dokuchaev

 Abstract       References       Full Text      Related Articles

12

On the Cauchy-Dirichlet problem in a half space for backward SPDEs in weighted Hölder spaces    Pages : 5353 - 5378

Wenning Wei

 Abstract       References       Full Text      Related Articles

13

Backward stochastic Schrödinger and infinite-dimensional Hamiltonian equations    Pages : 5379 - 5412

Qing Xu

 Abstract       References       Full Text      Related Articles

14

Constrained viscosity solution to the HJB equation arising in perpetual American employee stock options pricing    Pages : 5413 - 5433

Baojun Bian,  Shuntai Hu,  Quan Yuan and Harry Zheng

 Abstract       References       Full Text      Related Articles

15

Some linear-quadratic stochastic differential games for equations in Hilbert spaces with fractional Brownian motions    Pages : 5435 - 5445

Tyrone E. Duncan

 Abstract       References       Full Text      Related Articles

16

Switching game of backward stochastic differential equations and associated system of obliquely reflected backward stochastic differential equations    Pages : 5447 - 5465

Ying Hu and Shanjian Tang

 Abstract       References       Full Text      Related Articles

17

A Dynkin game under Knightian uncertainty    Pages : 5467 - 5498

Hyeng Keun Koo,  Shanjian Tang and Zhou Yang

 Abstract       References       Full Text      Related Articles

18

A stochastic maximum principle with dissipativity conditions    Pages : 5499 - 5519

Carlo Orrieri

 Abstract       References       Full Text      Related Articles

19

Path-dependent optimal stochastic control and viscosity solution of associated Bellman equations    Pages : 5521 - 5553

Shanjian Tang and Fu Zhang

 Abstract       References       Full Text      Related Articles